Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 291, Number 2

All articles in this issue are freely accessible.

Structure and dimension of global branches of solutions to multiparameter nonlinear equations
J. Ize, I. Massabò, J. Pejsachowicz and A. Vignoli.
Trans. Amer. Math. Soc. 291 (1985), 383-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 800246
Volumes of tubes about complex submanifolds of complex projective space
Alfred Gray.
Trans. Amer. Math. Soc. 291 (1985), 437-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 800247
Propagation of singularities for nonstrictly hyperbolic semilinear systems in one space dimension
Lucio Micheli.
Trans. Amer. Math. Soc. 291 (1985), 451-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 800248
On the existence and classification of extensions of actions on submanifolds of disks and spheres
Amir Assadi and William Browder.
Trans. Amer. Math. Soc. 291 (1985), 487-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 800249
A note on automorphic forms of weight one and weight three
Peter F. Stiller.
Trans. Amer. Math. Soc. 291 (1985), 503-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 800250
The cuspidal group and special values of $L$-functions
Glenn Stevens.
Trans. Amer. Math. Soc. 291 (1985), 519-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 800251
Subgraphs of random graphs
D. H. Fremlin and M. Talagrand.
Trans. Amer. Math. Soc. 291 (1985), 551-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 800252
A “Tits-alternative” for subgroups of surface mapping class groups
John McCarthy.
Trans. Amer. Math. Soc. 291 (1985), 583-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 800253
Convergence of conditional expectations and strong laws of large numbers for multivalued random variables
Fumio Hiai.
Trans. Amer. Math. Soc. 291 (1985), 613-627
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 800254
Elements of finite order for finite monadic Church-Rosser Thue systems
Friedrich Otto.
Trans. Amer. Math. Soc. 291 (1985), 629-637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 800255
Completely unstable dynamical systems
Sudhir K. Goel and Dean A. Neumann.
Trans. Amer. Math. Soc. 291 (1985), 639-668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 800256
Maps between surfaces
Richard Skora.
Trans. Amer. Math. Soc. 291 (1985), 669-679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 800257
Arbitrarily large continuous algebras on one generator
Jiří Adámek, Václav Koubek, Evelyn Nelson and Jan Reiterman.
Trans. Amer. Math. Soc. 291 (1985), 681-699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 800258
Projective modules in the category $\scr O_{S}$: self-duality
Ronald S. Irving.
Trans. Amer. Math. Soc. 291 (1985), 701-732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 800259
Projective modules in the category $\scr O_{S}$: Loewy series
Ronald S. Irving.
Trans. Amer. Math. Soc. 291 (1985), 733-754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 800260
The Schur multiplier of a nilpotent group
Ursula Martin Webb.
Trans. Amer. Math. Soc. 291 (1985), 755-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 800261
Differential identities in prime rings with involution
Charles Lanski.
Trans. Amer. Math. Soc. 291 (1985), 765-787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 800262
Factorization of diagonally dominant operators on $L_{1}([0,1],X)$
Kevin T. Andrews and Joseph D. Ward.
Trans. Amer. Math. Soc. 291 (1985), 789-800
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 800263
Multipliers on the space of semiperiodic sequences
Manuel Núñez Jiménez.
Trans. Amer. Math. Soc. 291 (1985), 801-811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 800264